# SDR QXEA2017061200413

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 32,029 hours, 32,943 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: C14135CA
- Part serial: 1032
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 23,896 hours, 25,562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITOT HEAT 2 CAUTION ILLUMINATED AS WE WERE ABOUT TO ENTER THE RUNWAY FOR TAKEOFF. RIGHT DURING BELOW THE LINE CHECKLIST FLOW. COMPLIED WITH FIM TASK CARD 33-30-00-810-807 PARA 1-3. CDS SHOWS PITOT 2 FAIL.  PITOT MAST IS COLD TO THE TOUCH. REMOVED AND REPLACED AND OP CHECKED GOOD.  NR 2 PITOT-STATIC PROBE IAW AMM 34-11-06-000/400-801 AND MTC 6341102.
